African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 248

Full Length Research Paper

The half way series expansion

Alpha Ibrahim Turay
  • Alpha Ibrahim Turay
  • Department of Mathematics and Statistics, Fourah Bay College, University of Sierra Leone, Sierra Leone.
  • Google Scholar


  •  Received: 18 January 2018
  •  Accepted: 31 May 2018
  •  Published: 30 September 2018

How to cite this article

APA /
Turay, A. I. (2018). The half way series expansion. African Journal of Mathematics and Computer Science Research, 11(6), 79-86.
Chicago /
Alpha Ibrahim Turay  . "The half way series expansion." African Journal of Mathematics and Computer Science Research 11, no. 6 (2018): 79-86.
MLA /
Alpha Ibrahim Turay  . "The half way series expansion." African Journal of Mathematics and Computer Science Research 11.6 (2018): 79-86.